Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Note on a Method for Calculating Corrected Sums of Squares and Products

B. P. Welford
Technometrics
Vol. 4, No. 3 (Aug., 1962), pp. 419-420
DOI: 10.2307/1266577
Stable URL: http://www.jstor.org/stable/1266577
Page Count: 2
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420